# SDR EE4Y20111005013

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169817
- Condition: Corroded
- Location: Bs 907 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 907 S25L WITH SPLICE CORRODED. THE PART CORRODED WAS REPLACED, WO Z10266, ITEM 1-79.
